# SDR ASAA2022111041183

- Difficulty date: November 10, 2022
- Submitted: December 19, 2022
- Operation: Air carrier
- Aircraft: N835VA
- Make and model: Airbus A320-214
- Aircraft serial: 04448
- Aircraft time: 39,280 hours, 12,992 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: E5367190900000
- Condition: Delaminated
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN FLOOR PANEL 241JF HAS AREA OF DELAMINATION. GROUNDED - YES. REMOVED AND REPLACED MAIN CABIN FLOOR PANEL 241JF PER A320 AMM 53-00-00-801-A02.
